Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

191 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for low libido and erectile dysfunction

Answered by
Dr.
Dr. Bonnie Berger-Durnbaugh

General & Family Physician

Practicing since :1991

Answered : 3132 Questions

default
Posted on Wed, 21 Oct 2015 in Men's Health
Question: I'm 32 years old and my sex drive is non existent. What can I do or take to help this problem out? I can get an erection but it's gone as soon as it comes.
doctor
Answered by Dr. Bonnie Berger-Durnbaugh 1 hour later
Brief Answer:
Some thoughts on this situation:

Detailed Answer:
By non-existent sex drive, I am assuming that you have no interest in sex under any situation, including no interest in masturbation?

If you still have interest but are unable to maintain an erection, then prescription meds for erectile dysfunction, such as Viagra, can help.

If you once had a normal sex drive but it has decreased abruptly recently, sometimes prescription medications can be at fault.

If interest in sex has decreased gradually, and includes no interest in masturbation, there may be a hormonal or other health problem going on, such as decreased testosterone levels. For this I would suggest seeing your doctor for a general exam and assessment of various hormonal levels (via blood tests). Low testosterone can be treated with hormone replacement.

If you never had much of a sex drive, the problem may be more psychological, such as a dislike of intimacy, or performance anxiety.

So there can be various causes (and solutions depending on the cause). I would suggest starting with going in to see your doctor for exam and hormone level check.

I hope this information has helped. Please let me know if I can provide further information or clarification.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
Treatment/Therapy

Recent questions on  Hormone replacement

doctor1 MD

i was diagnosised with thyroiditis 3 years ago. I have been on synthroid for almost 3 years. But before that, I had an infection and was placed on oral doxycycline. we have a pool and i was out in the pool all weekend with sunscreen on. Then my daughter and i went to the beach, stayed about 2 hours, walking around and sitting on the beach. no problems. then on our way home, i started to get sick, nausa and diarrhea. by the end of the night, i was having chills and teeth chattering. thought it was from dehydration, but i was hydrated through out the day. ever since then, every time i am in the sun and get a slight redness, i go through the same thing again. it has been going on for 3 1/2 years. no one seems to know what is the problem. i have been tested for lupus, and so far it has come back negagtive. I also had a ct scan to rule out carsonoid syndrom. That was negative also. I am going to be tested again in december for lupus. not sure if anyone else has anything similar to this. my doctor doesn t know where to go from here, but she keeps trying to find something by reading.... so for now, i mainly hibernate in the house on hot days. boo boo, cuz i like the sun! also something i forgot, I am on hormone replacement and it has helped with alot of the red face with being in the heat. so who knows what is the problem... any suggestions?

doctor1 MD

I think I might have had a mini stroke a few days ago. I did not go to DR no health ins. Hot flash, dizziness blindness in left eye like a bright flash bulb light lasted over an hour. Nausea, lethargic, no appetite. Numbness in right hand and difficulty writing - also right hand. Estrace for hormone replacement from historectomy 2m daily. Tylenol PM to sleep nightly. Forty seven years old, 115lbs, 5 10 YYYY@YYYY

doctor1 MD

Hi I m 65 yrs old and I have been given a hormone replacement called troche to take twice daily. I had stopped taken them a month ago as I had run out and they were expensive so I waited till my next pay before I bought another lot. Since I ve been back on them for the past two days I have been experiencing a discharge, like a period. Is that normal?

doctor1 MD

I am a 49 yr old female with low thyroid and am completely unable to sleep. I need to see an endocrinologist , but am in an emergency of some kind with adrenal exhaustion. I have a TSH of 10, which of course shows how bad the thyroid is, but its...

doctor1 MD

In the past week I've felt like some thing has been stuck in my throat Ian 56 female and was wondering if it could be my thyroid I eat a very healthy diet which includes a lot of raw veggies and seems for what I eat I easily gain weight Ian on...

doctor1 MD

hello I would like I ask a question about puberty and penis size.im currently 21 I think I started puberty quite early as I was always really tall compared to my peers and even taller than some older students at my school but when it comes to my...

doctor1 MD

Hello, I have hypogonadotropic hypogonadism. After HMG therapy and IUI, now i m pregnant. 4th month is going on, right now i am taking progestrone support only. I want to know in future will breast milk produce naturally aur i have to take any hormone replacement for that?